# SDR SWAA000287

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: 6549889
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB, FWD CARGO DOOR LIGHT ILLUMINATED.  ADJUSTED FWD CARGO DOOR TARGET PER MM.  OPS CK GOOD.
